Arkiv för Matematik
- Ark. Mat.
- Volume 48, Number 1 (2010), 177-206.
Smooth tropical surfaces with infinitely many tropical lines
We study the tropical lines contained in smooth tropical surfaces in ℝ3. On smooth tropical quadric surfaces we find two one-dimensional families of tropical lines, like in classical algebraic geometry. Unlike the classical case, however, there exist smooth tropical surfaces of any degree with infinitely many tropical lines.
Ark. Mat., Volume 48, Number 1 (2010), 177-206.
Received: 15 January 2008
Revised: 13 October 2009
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2009 © Institut Mittag-Leffler
Vigeland, Magnus Dehli. Smooth tropical surfaces with infinitely many tropical lines. Ark. Mat. 48 (2010), no. 1, 177--206. doi:10.1007/s11512-009-0116-2. https://projecteuclid.org/euclid.afm/1485907098